# SDR UIEA2017112802316

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED,  STAB T/E INNER UPPER SURFACE,  HSS 118.9 .  REWORKED THE FITTING AREA AND FOUND WITHIN ALLOWABLE LIMITS IAW SRM 55-20-09-1A-1, DETAIL III, REV 101. OPS CHECKED GOOD.
